Journal of the Mathematical Society of Japan

Characterization of the class of upward first passage time distributions of birth and death processes and related results

Makoto YAMAZATO

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 40, Number 3 (1988), 477-499.

Dates
First available: 24 December 2008

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1230129896

Digital Object Identifier
doi:10.2969/jmsj/04030477

Mathematical Reviews number (MathSciNet)
MR0945348

Zentralblatt MATH identifier
0666.60078

Subjects
Primary: 60J60: Diffusion processes [See also 58J65]
Secondary: 60J27: Continuous-time Markov processes on discrete state spaces

Citation

YAMAZATO, Makoto. Characterization of the class of upward first passage time distributions of birth and death processes and related results. Journal of the Mathematical Society of Japan 40 (1988), no. 3, 477--499. doi:10.2969/jmsj/04030477. http://projecteuclid.org/euclid.jmsj/1230129896.


Export citation